Syed Muhammad Ahmad

Patient

Q: I am a patient of hypertension for the last two and a quarter years, primarily diagnosed after several lab tests carried out to ascertain any sort of cardiac problem. After the final tests i.e. CT angio my heart was declared clear while little higher cholesterol formed the actual cause of hypertension. i was put through medical treatment viz beta blocker 5 mg daily and losartan 50 mg daily. After 1 and half yr the losartan was stopped due to constantly maintained normal blood pressure. Now i am taking beta blocker 5 mg daily only. my actual problem is that after several months of intake of beta blocker i am having very low sexual desire and facing erectile dysfunction. please advise how to address my problem.

Symptoms:  very low sexual desire and erectile dysfunction
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews